eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Multaq cause Rash (Rashes)?

Summary: Rash is found among people who take Multaq, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Aspirin, and have Atrial fibrillation/flutter.

We study 4,739 people who have side effects while taking Multaq from FDA and social media. Among them, 116 have Rash. Find out below who they are, when they have Rash and more.

You are not alone: join a mobile support group for people who take Multaq and have Rash >>>

 

 

 

 

Multaq

Multaq has active ingredients of dronedarone hydrochloride. It is often used in atrial fibrillation/flutter. (latest outcomes from 4,974 Multaq users)

Rash

Rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, osteoporosis, depression. (latest reports from 150,999 Rash patients)

On Dec, 31, 2014: 4,737 people reported to have side effects when taking Multaq. Among them, 116 people (2.45%) have Rash.

Trend of Rash in Multaq reports

Time on Multaq when people have Rash * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Rash27.12%55.93%11.86%5.08%0.00%0.00%0.00%

Gender of people who have Rash when taking Multaq * :

FemaleMale
Rash63.27%36.73%

Age of people who have Rash when taking Multaq * :

0-12-910-1920-2930-3940-4950-5960+
Rash0.00%0.00%0.00%0.00%0.00%1.75%9.65%88.60%

Severity of Rash when taking Multaq ** :

leastmoderateseveremost severe
Rash0.00%100.00%0.00%0.00%

How people recovered from Rash ** :

n/a

Top conditions involved for these people * :

  1. Atrial fibrillation (85 people, 73.28%)
  2. Hypertension (20 people, 17.24%)
  3. Stress (9 people, 7.76%)
  4. Atrial flutter (6 people, 5.17%)
  5. Menopause (6 people, 5.17%)

Top co-used drugs for these people * :

  1. Aspirin (26 people, 22.41%)
  2. Coumadin (23 people, 19.83%)
  3. Vitamin d (22 people, 18.97%)
  4. Pradaxa (18 people, 15.52%)
  5. Potassium chloride (13 people, 11.21%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Rash while taking Multaq?

You are not alone! Join a mobile support group:
- support group for people who take Multaq and have Rash
- support group for people who take Multaq
- support group for people who have Rash

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • What drug helped most to get rid of rash?
    Antihistamines did not help my itchy rash from this drug. What else can I use or get from my doctor?
  • How long does redness last after picato?
    After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.

    Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks
  • I used coartem and developed redish all over my body. can coartem cause rashes
    i developed rashes which is itching me after using coartem for three days. also having sensation in my mouth and blister at the angle of my lips. could it be a side effect from coartem?
    pat
  • Does ginger treats skin rashes?
    i have skin rashes and i treated it with ginger is it right to treat to treat skin rashes with ginger?
  • How long can multaq cause loose bowels? (2 answers)
    I started multaq one week ago, and have had loose bowels since. Is this an ongoing side effect, and if so, what do others do to deal with this sort of intrusion in one's life????? This has limited my activities considerably !!

More questions for: Multaq, Rash

You may be interested at these reviews (Write a review):

  • Lamotrigine severe rash
    I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
  • Rash from eating kale
    I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
  • Atrial fib and ibs, is there a connection?
    I felt wonderful, after a good night sleep and a nice breakfast. Took my heart medicine. Took off for an hour shopping and the A-Fib began with a vengeance and lasted five hours.

    During the time, interestingly, I had continuous IBS. If I had not used butter (an IBS trigger) on my toast that morning, would have had an episode at all? I wonder if there isn't a connection, one that I might be able to control to some extent. This is worth trying!
  • Skin rash in diclofenac potassium
    After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I haven't taken the medicine for over a year but the itchy spots still come and go.

More reviews for: Multaq, Rash

Comments from related studies:

  • From this study (41 minutes ago):

  • Large rash on front of both legs below knees. Nothing works to. Stop it. Seen two different Dr.s

    Reply

  • From this study (3 days ago):

  • i started weaning myself off clonazpam 0.05 2x day for 3 yrs,started taking 1 a day for about 4 months,then every other day,then every 3days,about 4 months after started to get a rash ,face,back chest,chin,alittle on arms and legs and also inbetween butt area,still have it,it comes and goes like hives.itchey and starting to feel skin burning around skin

    Reply

  • From this study (6 days ago):

  • Have itchy chest that appeared 10 days after stopping ketorolac/torodol pills. Have had itchiness for two weeks now. Doctor said it is most likely a delayed allergic reaction to the medication

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.